# SDR CALA2011120600786

- Difficulty date: December 3, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A571234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 992 MOST O/B SHEAR UPPER SURFACE FOUND CORRSION AS MARKED LBL 40 AREA.  CABIN LT STA 992 MOST O/B LBL 40 AREA SHEAR WEB UPPER SURFACE CORRSION REMOVED OUT OF SRM 53-70-51 ALLOWABLE DAMAGE FIG 103 LIMITS AND CORRSION SHEAR WEB REPLACED AS SRM 51-10-02.  NEW SHEAR WEB INSTALLED AS PER SRM 51-40-02 AND FORM 44.0008 ITEM 1-7 ACCOMPLISHED.
